Alert archive / Oklahoma / Tornado Warnings in 2025

Tornado Warning 85, NWS Norman, OK

May 2, 2025Cotton County, Oklahoma

NWS Norman, OK issued this tornado warning at May 2, 2025, 1:36 AM CDT for Cotton County, Oklahoma. It was in force for 24 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2025, 1:36 AM CDT (06:36 UTC)
Expired
May 2, 2025, 2:00 AM CDT
In force
24 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Cotton County, OK

The radar

The Altus AFB radar (KFDR), 44 km from the middle of the area, began a volume at 06:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 1:53 AM CDTTORNADO5 N Cookietown, OKAn EF0 tornado touched down near US-277/281 north of Cookietown. One home received roof damage.
May 2, 1:55 AM CDTTSTM WND DMG3 Ne Cookietown, OKSemi truck blown over. Time and location estimated by radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 11:00 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 229 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
229 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
2075 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
262 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

601 
WFUS54 KOUN 020636
TOROUN
OKC033-020700-
/O.NEW.KOUN.TO.W.0085.250502T0636Z-250502T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
136 AM CDT Fri May 2 2025

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Central Cotton County in southwestern Oklahoma...

* Until 200 AM CDT.

* At 135 AM CDT, a severe thunderstorm capable of producing a 
  tornado was located 7 miles southeast of Chattanooga, moving east-
  southeast at 20 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Walters and Cookietown.

This includes Interstate 44 between mile markers 13 and 21.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3431 9861 3438 9861 3438 9832 3421 9833
TIME...MOT...LOC 0635Z 289DEG 17KT 3433 9858 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

..speg.
1 follow-up statement
854 
WWUS54 KOUN 020654
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
154 AM CDT Fri May 2 2025

OKC033-020700-
/O.CON.KOUN.TO.W.0085.000000T0000Z-250502T0700Z/
Cotton OK-
154 AM CDT Fri May 2 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR CENTRAL
COTTON COUNTY...

At 152 AM CDT, a severe thunderstorm capable of producing a tornado 
was located 3 miles north of Cookietown, moving east-southeast at 30 
mph. This potentially tornadic storm will affect Interstate 44 
south of the Walters exit.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
central Cotton County.

This includes Interstate 44 between mile markers 15 and 18.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3431 9853 3435 9852 3434 9832 3428 9833
      3424 9833
TIME...MOT...LOC 0652Z 290DEG 26KT 3431 9844 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

..speg.

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 2, 12:30 AM CDT, 1 hour 6 minutes earlier. Its key messages:

  • Updated at 1218 AM CDT Fri May 2 2025
  • Severe storms and heavy rainfall expected late tonight into Friday morning. Flash flood/flood threat continues across southern into parts of central Oklahoma.
  • Dry this weekend.
  • A stormy pattern returns next week with storms and heavy rainfall, especially late Monday into Tuesday.
Area forecast discussion, May 2, 12:30 AM CDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1230 AM CDT Fri May 2 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1218 AM CDT Fri May 2 2025

 - Severe storms and heavy rainfall expected late tonight into
   Friday morning. Flash flood/flood threat continues across
   southern into parts of central Oklahoma.

 - Dry this weekend.

 - A stormy pattern returns next week with storms and heavy
   rainfall, especially late Monday into Tuesday.

&&

.NEAR TERM...
(Rest of today and tonight)
Issued at 239 PM CDT Thu May 1 2025

There is a risk later tonight for severe thunderstorms capable of
producing large hail and damaging wind gust across much of our CWA
with an additional hazard of localized flooding in some areas.

A mid-level shortwave trough currently over the Colorado Rockies
will be digging into the Southern High Plains this evening and
across our CWA by early Friday morning.  Down at the surface this
approaching system is pushing a cold front currently across northern
and western Oklahoma.  Meanwhile yesterdays cold front stalled
across northern Texas but is slowly lifting as a warm front
increasing surface moisture back into our area.  Mesonet
observations showing surface dewpoints already increasing especially
across our south. The atmosphere will continue to destabilize this
afternoon to moderate CAPE values mainly south of I-40 where the
surface moisture advection is strongest.  A strong mid-level cap
should inhibit any late afternoon storms from firing up.  However,
will expect convective initiation on the high plains of the northern
panhandles later this evening as deep layer shear increases
developing into an MCS with this complex tracking into northwest
Oklahoma late in the evening toward midnight.  This storm complex
will be expanding east and south across the rest of our area through
the early morning hours. Severe hazards with this storm complex will
primarily be large hail and damaging downburst winds as DCAPEs will
be high.  The severe risk will be highest closer to and south of the
I-40 corridor as surface-based storms move into the stronger
moisture and instability.  A strong southerly low-level jet will
also fire over northern Texas to just north of the Red River further
feeding moisture into our southern CWA while keeping convection from
this complex organized. Although the tornado potential will be low,
will need to keep an eye southcentral & southeast Oklahoma near the
jet where the low-level shear may be strongest.

One more potential hazard will be flooding across portions of
central through southcentral Oklahoma including the city of Lawton
where a Flood Watch will be in effect later this evening through
Friday morning. Although not expecting widespread heavy rainfall but
could see localized heavy rainfall from training over saturated
areas already impacted from previous flooding.

&&

.SHORT TERM...
(Friday through Saturday night)
Issued at 239 PM CDT Thu May 1 2025

Although the severe risk will have diminished after sunrise, will
see showers with a few weak elevated storms gradually decrease
through the remainder of the morning perhaps lingering only in
southeast Oklahoma in the afternoon.  As high pressure settles in
under clear night skies on the back side of this colder upper
trough, Friday night will be unseasonably cooler with lows in the
upper 30s across northwest Oklahoma to 40s elsewhere.  Weak upper
ridging builds in Saturday night keeping us in a dry trend through
the rest of the weekend. Although a drying trend through much of the
short term, will continue to see river flooding issues persist
mainly across our southern CWA.

&&

.LONG TERM...
(Sunday through Wednesday)
Issued at 259 AM CDT Thu May 1 2025

Some low amplitude ridging will keep rain chances at bay Sunday and
Sunday night. By Monday, the upper low to our west begins shifting
eastward, introducing low precipitation chances to our western
counties. As southwest flow moves over us, precipitation chances
will ramp back up Tuesday (including a potential for heavy rain) and
continue for several days.

Synoptic uncertainty remains moderately high, with the above
representing the most likely scenario.

Day

&&

.AVIATION...
(06Z TAFS)
Issued at 1218 AM CDT Fri May 2 2025

Thunderstorm intensity is increasing across west central Oklahoma
and near a frontal boundary near the Red River. CAMs are in
general agreement in merging the two areas shortly after 9Z. Very
strong winds and hail will be possible with the stronger storms
and will mainly impact OKC/OUN/LAW and perhaps DUA. MVFR
conditions are expected mainly along and south of I-40 through
at least 15-18Z. Most of the impactful precipitation will end by
14Z with some lingering showers and storms across southern
Oklahoma and northern Texas.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  69  46  69  48 /  60   0   0   0
Hobart OK         69  43  70  45 /  60   0   0   0
Wichita Falls TX  70  48  72  47 /  70   0   0   0
Gage OK           69  38  72  45 /  20   0   0   0
Ponca City OK     70  43  71  45 /  20   0   0   0
Durant OK         72  51  72  48 /  90  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this afternoon for OKZ023>025-027>031-
     037>042-044>046.

TX...None.
&&

NEAR TERM...68
SHORT TERM...68
LONG TERM....26
AVIATION...06

In the hours before

Local storm report, May 2, 1:12 AM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
112 AM CDT Fri May 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 AM     Hail             3 SW Lawton             34.58N 98.45W
05/02/2025  E1.00 Inch       Comanche           OK   Public

            Report from mPING: Quarter (1.00 in.).

&&

KS
Special weather statement, May 2, 1:15 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Norman OK
115 AM CDT Fri May 2 2025

OKZ023-035-038-039-020700-
Kiowa OK-Stephens OK-Caddo OK-Comanche OK-
115 AM CDT Fri May 2 2025

...Strong thunderstorms will impact portions of Comanche,
southwestern Caddo, northwestern Stephens and southeastern Kiowa
Counties through 200 AM CDT...

At 115 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles north of Indiahoma to 3 miles northwest
of Geronimo. Movement was northeast at 15 mph.

HAZARD...Wind gusts of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lawton, Cache, Elgin, Geronimo, Sterling, Medicine Park, Indiahoma,
Meers, Lake Lawtonka, Fort Sill, Lake Ellsworth, Central High,
Wichita Mountains Wildlife Refuge, Mount Scott, Doris Campground, and
The Visitor Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3496 9866 3472 9809 3468 9809 3468 9801
      3467 9798 3445 9838 3467 9891
TIME...MOT...LOC 0615Z 226DEG 14KT 3469 9879 3453 9841

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Bunker
Special weather statement, May 2, 1:18 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Norman OK
118 AM CDT Fri May 2 2025

OKZ039>041-046-020700-
Stephens OK-Carter OK-Garvin OK-Murray OK-
118 AM CDT Fri May 2 2025

...A strong thunderstorm will impact portions of western Garvin, east
central Stephens, northwestern Carter and northwestern Murray
Counties through 200 AM CDT...

At 118 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles south of Ratliff City, moving northeast at 30 mph.

HAZARD...Wind gusts of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pauls Valley, Wynnewood, Elmore City, Katie, Foster, Tatums, Ratliff
City, Graham, Pooleville, Antioch, Hennepin, Fox, and Pernell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3428 9748 3437 9767 3480 9740 3466 9713
TIME...MOT...LOC 0618Z 212DEG 25KT 3439 9753

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Bunker
Local storm report, May 2, 1:25 AM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
125 AM CDT Fri May 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 AM     Hail             3 W Lawton              34.60N 98.45W
05/02/2025  E1.00 Inch       Comanche           OK   Public

            Report from mPING: Quarter (1.00 in.).

&&

KS
Local storm report, May 2, 1:26 AM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
126 AM CDT Fri May 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 AM     Hail             5 NE Davidson           34.30N 99.04W
05/02/2025  E0.75 Inch       Tillman            OK   Public

            Report from mPING: Dime (0.75 in.).

&&

KS
Local storm report, May 2, 1:31 AM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
131 AM CDT Fri May 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 AM     Hail             3 W Lawton              34.60N 98.45W
05/02/2025  E1.00 Inch       Comanche           OK   Public

            Report from mPING: Quarter (1.00 in.).

&&

KS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 11:19 PM CDTSpecial Weather StatementOUNBeckham, Roger Mills41 min
May 1, 11:54 PM CDTSpecial Weather StatementOUNBeckham51 min
May 2, 12:15 AM CDTSpecial Weather StatementOUNTillman45 min
May 2, 12:19 AM CDTSpecial Weather StatementOUNTillman41 min
May 2, 12:21 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman39 min
May 2, 12:25 AM CDTSevere Thunderstorm WarningOUNJackson65 min
May 2, 12:28 AM CDTSevere Thunderstorm WarningOUNBeckham, Blaine, Caddo, Custer, Dewey, Greer and 2 more62 min
May 2, 12:31 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNJackson, Kiowa, Tillman44 min
May 2, 12:40 AM CDTSpecial Weather StatementOUNGreer50 min
May 2, 12:47 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNComanche, Cotton, Jackson, Tillman43 min
May 2, 12:59 AM CDTFlash Flood WarningOUNComanche, Cotton, Jackson, Jefferson, Stephens, Tillman8 hr
May 2, 1:15 AM CDTSpecial Weather StatementOUNComanche45 min
May 2, 1:18 AM CDTSpecial Weather StatementOUNGarvin42 min
May 2, 1:21 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Caddo, Canadian, Custer, Grady, Kingfisher and 2 more39 min
May 2, 1:25 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Grady, Kiowa, Stephens35 min
May 2, 1:29 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNComanche, Cotton, Tillman46 min
May 2, 1:37 AM CDTFlash Flood WarningOUNComanche, Cotton, Kiowa, Tillman7 hr
May 2, 1:51 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Grady, Kingfisher39 min
May 2, 1:53 AM CDTSpecial Weather StatementOUNPottawatomie37 min
May 2, 1:57 AM CDTSpecial Weather StatementOUNGarvin, Murray33 min
May 2, 1:58 AM CDTTornado WarningOUNCotton32 min
May 2, 2:00 AM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Pontotoc, Pottawatomie, Seminole30 min
May 2, 2:01 AM CDTFlash Flood Warning Considerable damage threatOUNComanche, Cotton, Tillman3 hr
May 2, 2:12 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens48 min
May 2, 2:14 AM CDTSpecial Weather StatementOUNHughes31 min
May 2, 2:17 AM CDTFlash Flood WarningOUNCarter, Garvin, Murray, Stephens4 hr
May 2, 2:17 AM CDTRiver Flood AdvisoryOUNCaddo23 hr
May 2, 2:18 AM CDTSpecial Weather StatementOUNLogan27 min
May 2, 2:24 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Garvin, Grady, Kingfisher, Logan and 2 more51 min
May 2, 2:27 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Pottawatomie, Seminole48 min
May 2, 2:32 AM CDTSpecial Weather StatementOUNGarvin43 min
May 2, 2:44 AM CDTFlash Flood WarningOUNGarvin, Hughes, McClain, Murray, Pontotoc, Pottawatomie and 1 more4 hr
May 2, 2:54 AM CDTAreal Flood AdvisoryOUNCotton, Jefferson3 hr
May 2, 3:00 AM CDTSevere Thunderstorm WarningOUNGarvin, Murray17 min
May 2, 3:02 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Love, Murray, Stephens43 min
May 2, 3:04 AM CDTFlash Flood WarningOUNCleveland, Garvin, Grady, McClain, Pottawatomie, Seminole3 hr
May 2, 3:07 AM CDTSpecial Weather StatementOUNOklahoma38 min
May 2, 3:09 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain51 min
May 2, 3:15 AM CDTSpecial Weather StatementOUNPottawatomie, Seminole30 min
May 2, 3:35 AM CDTSpecial Weather StatementOUNPottawatomie25 min
May 2, 3:37 AM CDTFlash Flood Warning Considerable damage threatOUNPontotoc, Seminole3 hr
May 2, 3:37 AM CDTSpecial Weather StatementOUNHughes38 min
May 2, 3:42 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love, Murray48 min
May 2, 3:45 AM CDTSpecial Weather StatementOUNSeminole30 min
May 2, 3:50 AM CDTAreal Flood AdvisoryOUNCarter, Johnston, Love, Marshall, Murray3 hr
May 2, 3:57 AM CDTSpecial Weather StatementOUNCotton33 min
May 2, 4:08 AM CDTTornado WarningOUNMurray24 min
May 2, 4:14 AM CDTSpecial Weather StatementOUNJackson46 min
May 2, 4:19 AM CDTFlash Flood WarningOUNHughes3 hr
May 2, 4:19 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Carter, Coal, Johnston, Love and 3 more41 min
May 2, 4:27 AM CDTSevere Thunderstorm WarningOUNJackson, Tillman19 min
May 2, 4:32 AM CDTSpecial Weather StatementOUNCotton28 min
May 2, 4:40 AM CDTTornado WarningOUNCoal, Johnston, Pontotoc35 min
May 2, 4:50 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNAtoka, Bryan, Coal, Johnston, Marshall, Pontotoc55 min
May 2, 5:03 AM CDTSpecial Weather StatementOUNCotton27 min
May 2, 5:35 AM CDTSpecial Weather StatementOUNTillman25 min
May 2, 5:49 AM CDTFlash Flood WarningOUNCotton, Jefferson3 hr
May 2, 6:17 AM CDTAreal Flood WarningOUNCarter, Cleveland, Garvin, Grady, Hughes, McClain and 5 more6 hr
May 2, 6:54 AM CDTAreal Flood AdvisoryOUNLove3 hr
May 2, 8:42 AM CDTAreal Flood WarningOUNComanche, Cotton, Jackson, Jefferson, Stephens, Tillman9 hr
May 2, 9:07 AM CDTRiver Flood AdvisoryOUNJefferson3 days

Nearby

Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.